MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. PORT-A-CATH II PS/TITAN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITH¿S MEDICAL ASD, INC. PORT-A-CATH II PS/TITAN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4083-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that during the operation, the catheter broke while the doctor was connecting it.There was patient involvement, but no patient harm/adverse event reported.

Brand Name
PORT-A-CATH II PS/TITAN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21118138
Report Number3012307300-2025-00515
Device Sequence Number7680078
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public(01)10610586023613(17)281201(10)4453602
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4083-24
Device Lot Number4453602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown